# SDR ASOA202206281003

- Difficulty date: June 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 36,411 hours, 33,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT - RH OVER WING EMERGENCY LIGHT INOPERATIVE. CORRECTIVE ACTION - REPLACED LAMP PER EMB-145 AMM 33-50-10 OPS CHECK GOOD.
